# SDR CA021016018

- Difficulty date: July 26, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 2,342 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12203
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LOW FUEL PRESSURE INDICATED. FUEL BOOST PUMP LOW OUTPUT PRESSURE AND VOLUME CONFIRMED. PUMP REPLACED WITH AIRWORTHY UNIT.
